Hi everyone, I have been a opiate addict for at least 20 years. I cold turkeyed off herion,oxycontin.and fentenyal, which i cut open and ate, instead of wearing the patch ,so I know how all of you feel. It's the worst thing I ever went through. I thought I was gonna die,matter fact, it could have killed me. What did I go through? Horrible vomiting and diarria,nerves jumping out of my skin,can't sleep,toss and turning,body was hot and then cold,could'nt get comfortable in any position.That went on for 5 horrible days and nights. I was dehydrated and so weak it was unbelievable. I didn't want anyone to know how bad my addiction was especally my doctor. Anyway it took about 6 months before my body felt normal again.I have degenerative disk disease and my pain is really bad sometimes.After over a year the back pain is so bad I started taking vicodan.The thing with vicodan is, it begins to take more and more to ease the same pain.So now I spend outragious amounts of money buying pills.I saw the nightmare starting again and began weaning myself down to what has gotten to be 150mgs.of hydrocodone a day.I let myself get sick then I took three 10s to feel better waited 9 hours when I started to feel sick again and took one 10 and two darvocet to get through the night.Woke up and took two darvocet and one 10vicodan and two muscle relaxors(non narcotic). I have major pain,how do I manage my bad back pain with the least amount of narcotic pain relievors because nothing else works and they build up so fast? Anybody??? Trying to lessen the monkey.
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.